# SDR CALA9700123

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Tang
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN FORWARD VENT BOX FORWARD MOUNT TANG WHERE IT MOUNTS TO TOP OF RIB AT W.S. 656.50, LT WING FUEL TANK ACCESS PLATE CUT OUT NR 7217.  ANGLES, FILLERS AND COVER PLATES WERE FABRICATED AND INSTALLED IAW BOEING SERVICE BULLETIN 727-57A159.
